# SDR HEEA087484

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- Aircraft time: 4,113 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Lamp
- Part number: LTX1965002
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LOW ROTOR RPM CAUTION LIGHT INOPERATIVE. TO BE SENT TO BELL HELICOPTER FOR CREDIT.
